Advertisement

loader

Talk

Advanced search

My 'Zombie pills'

(10 Posts)
merlincat Sat 09-Jul-11 14:30:09

Message withdrawn at poster's request.

tallulahxhunny Sat 09-Jul-11 14:31:05

No

LowLevelWhiiingeing Sat 09-Jul-11 14:31:52

Your DH is a nobber.

HTH

EveryonesJealousOfWeasleys Sat 09-Jul-11 14:32:20

YANBU. What are you going to do, do you think?

buzzsore Sat 09-Jul-11 14:33:47

Why does he play so little part in raising the children? He doesn't sound very supportive. What does he bring to the table apart from sarcasm and criticism?

purplepidjin Sat 09-Jul-11 14:44:24

If you and your children had adequate support, you would not need the pills.

So, who is making you a zombie? <glares hard at merlincat's "D"H and social worker>

FabbyChic Sat 09-Jul-11 14:45:21

I call them my nut pills! Do they make you zombiefied? I take anti-psychotics and I have no side effects at all.

If you are getting strong side effects why not ask to get them changed.

LesserOfTwoWeevils Sat 09-Jul-11 14:50:36

YANBU. That's just horrible. Why doesn't he help you?

ManicPanic Sat 09-Jul-11 16:10:07

I don't give a shit about the stigma of taking medication / anti-depressants. My dh was against them originally - now I know he would not want me to come off them! I am happier, I laugh, giggle, I can play with dd - the most I was capable of without them was sobbing in bed, and the occasional supermarket shop (trying the whole time not to freak out in the aisles).

I can't help but think OP that perhaps you are not so much depressed due to your daughter (although obviously this is a factor as it must be a huge effort emotionally to watch her struggle) but perhaps due to your nobber choice of husband?

If I ever give dd any advice, it will be one thing and one thing only - don't have relationships with arseholes. Not that I took my own advice before I met dh... blush

MadYoungCatLady Sat 09-Jul-11 16:18:26

Does he know this upsets you OP? I understand totally as when I had just given birth to DS I was put on pills that knocked me out, and I couldn't function (yet I REALLY couldnt function without them, IYSWIM).

How long have you been taking them? Is it long enough that the side effects should have passed by now?

I'd be tempted to sit him down and tell him how he is making you feel, which is totally unhelpful on top of how you must be feeling already.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now